# SDR SWAA2024031161456

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 75,958 hours, 45,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Incorrect
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT SIDE INCORRECT<[01] REMOVED AND REPLACED L1 DOOR FLOOR EXIT SIGN IAW AMM CHPT. 33-51-02.
